Advertisement

Normal and Student´s t Distributions and Their Applications

  • Mohammad Ahsanullah
  • B.M. Golam Kibria
  • Mohammad Shakil

Part of the Atlantis Studies in Probability and Statistics book series (ATLANTISSPS, volume 4)

Table of contents

  1. Front Matter
    Pages i-xii
  2. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 1-6
  3. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 7-50
  4. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 51-62
  5. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 63-79
  6. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 81-91
  7. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 93-101
  8. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 103-111
  9. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 113-127
  10. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 129-141
  11. Mohammad Ahsanullah, B. M. Golam Kibria, Mohammad Shakil
    Pages 143-144
  12. Back Matter
    Pages 145-157

About this book

Introduction

The most important properties of normal and Student t-distributions are presented. A number of applications of these properties are demonstrated. New related results dealing with the distributions of the sum, product and ratio of the independent normal and Student distributions are presented. The materials will be useful to the advanced undergraduate and graduate students and practitioners in the various fields of science and engineering.

Keywords

Characterizations Estimation of Parameters Normal Distribution Student-t Distribution Tests of Hyptheses

Authors and affiliations

  • Mohammad Ahsanullah
    • 1
  • B.M. Golam Kibria
    • 2
  • Mohammad Shakil
    • 3
  1. 1.Department of Management SciencesRider UniversityLawrencevilleUSA
  2. 2.Department of Mathematics and StatisticsFlorida International UniversityMiamiUSA
  3. 3.Department of MathematicsMiami Dade CollegeHialeahUSA

Bibliographic information

  • DOI https://doi.org/10.2991/978-94-6239-061-4
  • Copyright Information Atlantis Press and the authors 2014
  • Publisher Name Atlantis Press, Paris
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-94-6239-060-7
  • Online ISBN 978-94-6239-061-4
  • Series Print ISSN 1879-6893
  • Series Online ISSN 1879-6907
  • Buy this book on publisher's site